M. Bousquet-mélou, Four classes of pattern-avoiding permutations under one roof: generating trees with two labels, Electron, J. Combin, vol.9, p.19, 2003.

M. Bousquet-mélou, Walks in the quarter plane: Kreweras??? algebraic model, The Annals of Applied Probability, vol.15, issue.2, pp.1451-1491, 2005.
DOI : 10.1214/105051605000000052

M. Bousquet-mélou and G. Xin, On partitions avoiding 3-crossings, Sém, Lothar. Combin, vol.54, 2005.

W. Y. Chen, E. Y. Deng, R. R. Du, R. Stanley, and C. H. Yan, Crossings and nestings of matchings and partitions, Transactions of the American Mathematical Society, vol.359, issue.04, pp.359-1555, 2007.
DOI : 10.1090/S0002-9947-06-04210-3

S. V. Fomin, Generalized Robinson-Schensted-Knuth correspondence, Journal of Soviet Mathematics, vol.13, issue.No. 1, pp.979-991, 1988.
DOI : 10.1007/BF01247093

C. Krattenthaler, Growth diagrams, and increasing and decreasing chains in fillings of Ferrers shapes, Advances in Applied Mathematics, vol.37, issue.3, pp.404-431, 2006.
DOI : 10.1016/j.aam.2005.12.006

L. Lipshitz, D-finite power series, Journal of Algebra, vol.122, issue.2, pp.353-373, 1989.
DOI : 10.1016/0021-8693(89)90222-6

URL : http://doi.org/10.1016/0021-8693(89)90222-6

T. W. Roby, Applications and Extensions of Fomin's Generalization of the Robinson-Schensted Correspondence to Differential Posets, 1991.

M. P. Schützenberger and L. Correspondance-de-robinson, La correspondance de Robinson, Lecture Notes in Math, vol.1, pp.59-113, 1977.
DOI : 10.1002/sapm1971502167

N. J. Sloane, The On-Line Encyclopedia of Integer Sequences, published electronically at www

G. Xin, A fast algorithm for MacMahon's partition analysis, Electron, J. Combin, vol.11, p.58, 2004.

G. Xin, A residue theorem for Malcev???Neumann series, Advances in Applied Mathematics, vol.35, issue.3, pp.271-293, 2005.
DOI : 10.1016/j.aam.2005.02.004

G. Xin, Determinant formulas relating to tableaux of bounded height, Advances in Applied Mathematics, vol.45, issue.2
DOI : 10.1016/j.aam.2007.04.007